The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (756 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 1, 1995, pp. 95–104
DOI: 10.4171/ZAA/665

Published online: 1995-03-31

Problèmes aux limites pour des equations intégro-différentielles de type Barbachine

Jürgen Appell[1] and O.W. Diallo[2]

(1) Universität Würzburg, Germany
(2) Université de Conakry, Guinea

We discuss existence and uniqueness of solutions of a non-stationary integro-differential equation of Barbashin type, subject to natural boundary conditions. We show that the boundary value problem may be reduced to either a linear Fredholm integral equation, or a system of two linear Volterra integral equations. In the latter case one may apply fixed point principles in K-normed spaces to prove solvability and continuous dependence.

Keywords: Integro- differential equations, boundary value problems, Fredholm integral equations, Volterra integral equations, fixed point principles, K-normed spaces

Appell Jürgen, Diallo O.W.: Problèmes aux limites pour des equations intégro-différentielles de type Barbachine. Z. Anal. Anwend. 14 (1995), 95-104. doi: 10.4171/ZAA/665